Translator Disclaimer
2012 Existence of 2 m - 1 Positive Solutions for Sturm-Liouville Boundary Value Problems with Linear Functional Boundary Conditions on the Half-Line
Yanmei Sun, Zengqin Zhao
J. Appl. Math. 2012(SI03): 1-17 (2012). DOI: 10.1155/2012/653675

Abstract

By using the Leggett-Williams fixed theorem, we establish the existence of multiple positive solutions for second-order nonhomogeneous Sturm-Liouville boundary value problems with linear functional boundary conditions. One explicit example with singularity is presented to demonstrate the application of our main results.

Citation

Download Citation

Yanmei Sun. Zengqin Zhao. "Existence of 2 m - 1 Positive Solutions for Sturm-Liouville Boundary Value Problems with Linear Functional Boundary Conditions on the Half-Line." J. Appl. Math. 2012 (SI03) 1 - 17, 2012. https://doi.org/10.1155/2012/653675

Information

Published: 2012
First available in Project Euclid: 3 January 2013

MathSciNet: MR2948140
Digital Object Identifier: 10.1155/2012/653675

Rights: Copyright © 2012 Hindawi

JOURNAL ARTICLE
17 PAGES


SHARE
Vol.2012 • No. SI03 • 2012
Back to Top